PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1980 December; 73(12): 859–896.
PMCID: PMC1438244

Risk of overt bleeding following aspirin.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (249K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Jick H, Porter J. Drug-induced gastrointestinal bleeding. Report from the Boston Collaborative Drug Surveillance Program, Boston University Medical Center. Lancet. 1978 Jul 8;2(8080):87–89. [PubMed]
  • Levy M. Aspirin use in patients with major upper gastrointestinal bleeding and peptic-ulcer disease. A report from the Boston Collaborative Drug Surveillance Program, Boston University Medical Center. N Engl J Med. 1974 May 23;290(21):1158–1162. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press